# SDR 20010122CW005

- Difficulty date: December 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N118DA
- Make and model: Lear 35A
- Aircraft serial: 081
- Engine: Garrtt TFE7312B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIR / CMH.   HAD NO RIGHT GEAR DOWN AND LOCK LIGHT, BLEW GEAR DOWN, LANDED OK. REMOVED AND REPLACED DOWN AND LOCK SWITCH.  OPS CHECKED GOOD.
